This is not a question, but some help for those who have any form of tachycardia. I am a 47 year old female that has PSVT, I was born with it and did not grow out of it. All my life I have had attacks where my heart rate would jump up to over 200 beats per minute and it scared me to death. Finally a doctor taught me how to control it naturally, and it worked, that is until I had the misfortune of meeting a doctor who didn't read my medical history. I got hurt in an accident that caused sever nerve and muscle damage to my back, hip, neck and shoulder and went to see this doctor. HE put me on all kinds of adrenaline based meds for this problem. Within a few months my PSVT was uncontrollable, and I was in and out of the E.R. for it. I thought I was going to die. I went from 200 pounds down to 96 pounds. Was in bed for close to 2 years. Then put me on some meds that worked, (for a while anyway). I looked like walking death thanks to him. Then in 2007 I moved and found my life saver, a cardiloigist who knew his job. He changed my meds, (I take propranolol 20mg twice a day and clonazepam 0.5 mg twice a day) they worked. Then he gave me the bad news. He told me that I had very little muscle left and that if I did not do something about that, that I would be dead in 6 months. I took his advice...I started exercising on a regular bases, then I started body building and changed my diet. In less then 4 months I put 21 pounds back on, something my other doctor said I would never be able to do, (silly man). Now I feel better, I still have attacks, but I can deal with them once more. I stand only 5 ft tall, weigh 119 pounds, with 15 inches arms. Not bad for someone who was suppose to die. I also had an emergency symbol tattooed on my left arm along with the words *NO ADENALINE* just for safty meassures. So I recommend the following, it may or maynot work for you, but it has helped me.
TAKE YOUR MEDS!!!!!!!
Avoid anything with Adrenaline.
Drink plenty of water,(for good muscle tone)
Get plenty of sleep
AND FIND SOME KIND OF RELEASE FOR STRESS!!!!!!!!! Body building and dancing are mine.
But always remember to start out slowly as to not shock the system.
I'm glad to hear you're doing so well. I agree with your recommendations. Excellent.
An adrenaline story: I have asthma. One time it was way out of control and I ended up at the hospital. They had me use the nebulizer (inhaling albuterol, an adrenergic drug with adrenaline effects). It didn't help so I had to use it again. Still no help for the lungs but my PSVT was acting up and my muscles were twitching. The guy came in and said he had to give me a shot of epinephrine (adrenaline). I told him "I don't think so. My heart acts up enough on its own." He just walked out. My lungs finally did release but honestly, they just don't get it sometimes.
Wow! Your story is amazing!! What you have gone through!! That doctor that put you on adrenaline meds is a disgrace!! Didnt read your history. No excuses for that!!
You have been on a horrible journey! Iam glad to hear you are doing well now!!
Your suggestions are good ones!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.